Quotation Dockner, Engelbert, Feichtinger, Gustav, Jorgensen, Steffen . 1985. Tractable classes of non-zerosum open-loop Nash differential games: Theory and examples. Journal of Optimization Theory and Applications 45 179-197.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Optimization Theory and Applications
Citation Index SCI
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, WH-B
Language English
Title Tractable classes of non-zerosum open-loop Nash differential games: Theory and examples
Volume 45
Year 1985
Page from 179
Page to 197

Associations

People
Dockner, Engelbert (Details)
External
Feichtinger, Gustav
Jorgensen, Steffen
Organization
Institute for Finance, Banking and Insurance IN (Details)
Google Scholar: Search